Export: On the theoretical maximum directivity of a radiating aperture from modal field expansions

Polo López, Lucas and Córcoles Ortega, Juan and Ruiz Cruz, Jorge A. and Montejo Garai, José R. and Rebollar Machain, Jesús María (2019). On the theoretical maximum directivity of a radiating aperture from modal field expansions. "Ieee Transactions on Antennas And Propagation", v. 67 (n. 4); pp. 2781-2786. ISSN 0018-926X. https://doi.org/10.1109/TAP.2019.2896660.

Please select an output format:

  • Logo InvestigaM (UPM)
  • Logo GEOUP4
  • Logo Open Access
  • Open Access
  • Logo Sherpa/Romeo
    Check whether the anglo-saxon journal in which you have published an article allows you to also publish it under open access.
  • Logo Dulcinea
    Check whether the spanish journal in which you have published an article allows you to also publish it under open access.
  • Logo de Recolecta
  • Logo del Observatorio I+D+i UPM
  • Logo de OpenCourseWare UPM